# SDR UHLA201606120324

- Difficulty date: June 12, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 35,152 hours, 30,500 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MED INDICATES OPEN WHEN VERIFIED CLOSED.  CHECKED HISTORY AND INSPECTED THE DOOR WIRING.  LUBRICATED THE SWITCH LOCKING MECHANISM, CHECKED THE SWITCHES FOR PROPER ADJUSTMENT AMM 52-11-00 AND 52-71-01. MED DOOR INDICATIONS ARE GOOD.
